MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TTS CUFFED PEDIATRIC WITH V NECK FLANGE TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TTS CUFFED PEDIATRIC WITH V NECK FLANGE TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 67SP050
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/25/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that a smiths medical bivona tts cuffed pediatric with v neck flange tracheostomy tube cuff would not inflate.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
One tracheostomy was returned for evaluation.Visual inspection of the device found it to be in good physical condition.Upon inflation of the cuff, it was noted the cuff was not inflating circumferentially.The balloon was manipulated, which resulted in the whole cuff inflating.It was then deflated and inflated a total of four times; all inflating completely.When measuring the cuff, all were within specification.While no definitive problem source to the reported issue could be determined, this investigation revealed no intrinsic evidence to suggest a root cause related to manufacturing.

Brand Name
BIVONA TTS CUFFED PEDIATRIC WITH V NECK FLANGE TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8384138
Report Number3012307300-2019-01000
Device Sequence Number252886
Product Code JOH
UDI-Device Identifier15021312000740
UDI-Public15021312000740
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K914088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/29/2022
Device Model Number67SP050
Device Catalogue Number67SP050
Device Lot Number3494048
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2019
Supplement Date Received by Manufacturer03/31/2019
Initial Report FDA Received Date03/01/2019
Supplement Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age4 YR